Free Access
Volume 20, Number 1, January-March 2014
Page(s) 190 - 221
Published online 27 January 2014
  1. E. Acerbi and G. Dal Maso, New lower semicontinuity results for polyconvex integrals. Calc. Var. Partial Differ. Equ. 2 (1994) 329–371. [Google Scholar]
  2. R.A. Adams and J.J.F. Fournier, Sobolev spaces, Pure and Applied Mathematics (Amsterdam), vol. 140, 2nd edition. Elsevier/Academic Press, Amsterdam (2003). [Google Scholar]
  3. G. Alberti, S. Baldo and G. Orlandi, Functions with prescribed singularities. J. Eur. Math. Soc. (JEMS) 5 (2003) 275–311. [CrossRef] [MathSciNet] [Google Scholar]
  4. G. Alberti, S. Baldo and G. Orlandi, Variational convergence for functionals of Ginzburg-Landau type. Indiana Univ. Math. J. 54 (2005) 1411–1472. [CrossRef] [MathSciNet] [Google Scholar]
  5. F. Almgren. Deformations and multiple-valued functions, in Geometric measure theory and the calculus of variations (Arcata, Calif., 1984), vol. 44 of Proc. Sympos. Pure Math. Amer. Math. Soc. Providence, RI (1986) 29–130. [Google Scholar]
  6. L. Ambrosio, Existence theory for a new class of variational problems. Arch. Rational Mech. Anal. 111 (1990) 291–322. [Google Scholar]
  7. L. Ambrosio, Metric space valued functions of bounded variation. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1990) 439–478. [MathSciNet] [Google Scholar]
  8. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford Mathematical Monographs. The Clarendon Press Oxford University Press, New York (2000). [Google Scholar]
  9. L. Ambrosio and F. Ghiraldin, Flat chains of finite size in metric spaces. Annales de l’Institut Henri Poincaré (C) Non Linear Analysis (2012). [Google Scholar]
  10. L. Ambrosio and F. Ghiraldin, Compactness of special functions of bounded higher variation. Analysis and Geometry in Metric Spaces 1 (2013) 1–30. [CrossRef] [MathSciNet] [Google Scholar]
  11. L. Ambrosio and B. Kirchheim, Currents in metric spaces. Acta Math. 185 (2000) 1–80. [CrossRef] [MathSciNet] [Google Scholar]
  12. L. Ambrosio and V.M. Tortorelli, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence. Comm. Pure Appl. Math. 43 (1990) 999–1036. [CrossRef] [MathSciNet] [Google Scholar]
  13. L. Ambrosio and V.M. Tortorelli, On the approximation of free discontinuity problems. Boll. Un. Mat. Ital. B 6 (1992) 105–123. [MathSciNet] [Google Scholar]
  14. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1976/1977) 337–403. [Google Scholar]
  15. F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau vortices, vol. 13 of Progress in Nonlinear Differential Equations and their Applications. Birkhäuser Boston Inc., Boston, MA (1994). [Google Scholar]
  16. A. Braides, Γ-convergence for beginners, vol. 22 of Oxford Lecture Series in Mathematics and its Applications. Oxford University Press, Oxford (2002). [Google Scholar]
  17. G. Dal Maso, An introduction to Γ-convergence. Progr. Nonlinear Differ. Eq. Appl., vol. 8. Birkhäuser Boston Inc., Boston, MA (1993). [Google Scholar]
  18. G. David, Singular sets of minimizers for the Mumford-Shah functional, vol. 233 of Progress in Mathematics. Birkhäuser Verlag, Basel (2005). [Google Scholar]
  19. E. De Giorgi, M. Carriero and A. Leaci, Existence theorem for a minimum problem with free discontinuity set. Arch. Rational Mech. Anal. 108 (1989) 195–218. [CrossRef] [MathSciNet] [Google Scholar]
  20. C. De Lellis, Some fine properties of currents and applications to distributional Jacobians. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002) 815–842. [CrossRef] [MathSciNet] [Google Scholar]
  21. C. De Lellis and F. Ghiraldin, An extension of the identity Det = det. C. R. Acad. Sci. Paris Sér. I Math. (2010). [Google Scholar]
  22. T. De Pauw and R. Hardt. Rectifiable and flat G chains in a metric space. Amer. J. Math. 134 (2012) 1–69. [CrossRef] [MathSciNet] [Google Scholar]
  23. N. Desenzani and I. Fragalà, Concentration of Ginzburg-Landau energies with supercritical growth. SIAM J. Math. Anal. 38 (2006) 385–413 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  24. H. Federer, Geometric measure theory, vol. 153 of Die Grundlehren der mathematischen Wissenschaften, Band. Springer-Verlag New York Inc., New York (1969). [Google Scholar]
  25. H. Federer, Flat chains with positive densities. Indiana Univ. Math. J. 35 (1986) 413–424. [CrossRef] [MathSciNet] [Google Scholar]
  26. W. H. Fleming, Flat chains over a finite coefficient group. Trans. Amer. Math. Soc. 121 (1966) 160–186. [CrossRef] [MathSciNet] [Google Scholar]
  27. N. Fusco and J.E. Hutchinson, A direct proof for lower semicontinuity of polyconvex functionals. Manuscripta Math. 87 (1995) 35–50. [CrossRef] [MathSciNet] [Google Scholar]
  28. M. Giaquinta, G. Modica and J. Souček, Cartesian currents in the calculus of variations. I, II, vol. 37, 38 of Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics]. Springer-Verlag, Berlin (1998). [Google Scholar]
  29. Enrico Giusti, Direct methods in the calculus of variations. World Scientific Publishing Co. Inc., River Edge, NJ (2003). MR 1962933 (2004g:49003) [Google Scholar]
  30. R. Hardt and T. Rivière, Connecting topological Hopf singularities. Ann. Sc. Norm. Super. Pisa Cl. Sci. 2 (2003) 287–344. [MathSciNet] [Google Scholar]
  31. R.L. Jerrard and H.M. Soner, Functions of bounded higher variation. Indiana Univ. Math. J. 51 (2002) 645–677. [MathSciNet] [Google Scholar]
  32. E.H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, vol. 14 of Amer. Math. Soc. Providence, RI, 2nd edition (2001). [Google Scholar]
  33. L. Modica and S. Mortola, Il limite nella Γ-convergenza di una famiglia di funzionali ellittici. Boll. Un. Mat. Ital. A 14 (1977) 526–529. [MathSciNet] [Google Scholar]
  34. L. Modica and S. Mortola, Un esempio di Γ-convergenza. Boll. Un. Mat. Ital. B 14 (1977) 285–299. [MathSciNet] [Google Scholar]
  35. F. Morgan, Size-minimizing rectifiable currents. Invent. Math. 96 (1989) 333–348. [CrossRef] [MathSciNet] [Google Scholar]
  36. S. Müller, Det = det. A remark on the distributional determinant. C. R. Acad. Sci. Paris Sér. I Math. 311 (1990) 13–17. [Google Scholar]
  37. S. Müller and S.J. Spector, An existence theory for nonlinear elasticity that allows for cavitation. Arch. Rational Mech. Anal. 131 (1995) 1–66. [CrossRef] [MathSciNet] [Google Scholar]
  38. D. Mumford and J. Shah, Optimal approximations by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math. 42 (1989) 577–685. [Google Scholar]
  39. E. Sandier and S. Serfaty, Vortices in the magnetic Ginzburg-Landau model, vol. 70 of Progress Non. Differ. Eqs. Appl. Birkhäuser Boston Inc., Boston, MA (2007). [Google Scholar]
  40. V. Šverák, Regularity properties of deformations with finite energy. Arch. Rational Mech. Anal. 100 (1988) 105–127. [CrossRef] [MathSciNet] [Google Scholar]
  41. G. Talenti. Best constant in Sobolev inequality. Ann. Mat. Pura Appl. 110 (1976) 353–372. [CrossRef] [MathSciNet] [Google Scholar]
  42. B. White, Rectifiability of flat chains. Ann. Math. 150 (1999) 165–184. [CrossRef] [MathSciNet] [Google Scholar]
  43. W.P. Ziemer, Weakly differentiable functions, Sobolev spaces and functions of bounded variation, vol. 120 of Graduate Texts in Mathematics. Springer-Verlag, New York (1989). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.